Author Topic: W/D anxiety Question  (Read 782 times)

[Buddie]

W/D anxiety Question
« on: March 05, 2011, 04:34:45 pm »
As you might have read, I'm on days 6 without xanax.  All of my w/d's and anxiety have been waking me up in the early hours of the morning.  This morning it was around 4am.  The W/d (mainly horrible anxiety,) start as soon as I get up and last till mid or late afternoon.  For some reason I feel pretty good in the afternoon till bed time.  Anyone  else experience this?  Why does the panic leave?  Any input would be great.   
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: W/D anxiety Question
« Reply #1 on: March 05, 2011, 08:17:29 pm »
Hi Chrisb!

Waking early and immediately feeling anxiety is a very common problem during withdrawal.  It has become my number one symptom lately.  I seem to have morning anxiety no matter how well I slept the night before.
It has been suggested that this is related to blood sugar levels.  Eating something upon awakening appears to help some members. 
Like you, my anxiety seems to get better later in the day. 

Unfortunately there doesn't seem to be any quick fix for morning anxiety.  I drink chamomile and catnip tea which I think helps at least a little. 
Time will eventually alleviate it I'm sure.  The further we get from our last dose the better we'll be :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: W/D anxiety Question
« Reply #2 on: March 05, 2011, 09:32:36 pm »
Waking up with morning anxiety is a very common withdrawal symptom as [...] said.  Some months back one of our members started a thread for support.  You might find some help, or at least the comfort of knowing you are not alone, there:

http://www.benzobuddies.org/forum/index.php?topic=15138.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.